Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the structure of unitary groups


Author: Jean Dieudonné
Journal: Trans. Amer. Math. Soc. 72 (1952), 367-385
MSC: Primary 20.0X
MathSciNet review: 0049198
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Adrian Albert, Involutorial simple algebras and real Riemann matrices, Ann. of Math. (2) 36 (1935), no. 4, 886–964. MR 1503260, 10.2307/1968595
  • [2] Emil Artin and George Whaples, The theory of simple rings, Amer. J. Math. 65 (1943), 87–107. MR 0007391
  • [3] Elie Cartan, Les groupes réels simples, finis et continus, Ann. Sci. École Norm. Sup. (3) 31 (1914), 263–355 (French). MR 1509178
  • [4] Jean Dieudonné, Les déterminants sur un corps non commutatif, Bull. Soc. Math. France 71 (1943), 27–45 (French). MR 0012273
  • [5] -, Sur les groupes classiques, Actualités Scientifiques et Industrielles, no. 1040, Paris, Hermann, 1948.
  • [6] Irving Kaplansky, Forms in infinite-dimensional spaces, Anais Acad. Brasil. Ci. 22 (1950), 1–17. MR 0037285
  • [7] C. Rosati, Sulle matrici di Riemann, Rend. Circ. Mat. Palermo vol. 53 (1929) pp. 79-134.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1952-0049198-2
Article copyright: © Copyright 1952 American Mathematical Society